Medicine Overview of Fenceta SP Tablet
Fenceta SP 100mg/325mg/15mg Tablet is used for pain relief
. It relieves pain in conditions like headache, mild migraine, musculoskeletal pain or painful menses.
Side Effects of Fenceta SP are Nausea, Vomiting, Stomach pain, Indigestion, Heartburn, Loss of appetite, Diarrhoea.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Fenceta SP 100mg/325mg/15mg Tablet is to be taken with food.
Fenceta SP 100mg/325mg/15mg Tablet is a combination of three medicines: Aceclofenac, Paracetamol / Acetaminophen and Serratiopeptidase which relieve pain. Aceclofenac is a non-steroidal antiinflammatory drug (NSAID) and Paracetamol / Acetaminophen is an antipyretic (fever reducer). They work by blocking the release of certain chemical messengers in the brain that cause pain and fever. Serratiopeptidase is an enzyme which works by breaking down abnormal proteins at the site of inflammation, and promotes healing.
In Depth Information on Fenceta SP Tablet
Fenceta SP Tablet related warnings
Taking Aceclofenac+Paracetamol / Acetaminophen+Serratiopeptidase with alcohol can cause liver damage.
WEIGH RISKS VS BENEFITS
Fenceta SP 100mg/325mg/15mg Tablet may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
No information is available on the use of Fenceta SP 100mg/325mg/15mg Tablet during lactation. Please consult your doctor.
Fenceta SP 100mg/325mg/15mg Tablet may make you feel dizzy, drowsy or affect your vision. Do not drive until your vision is clear.
Fenceta SP 100mg/325mg/15mg Tablet should be used with caution in patients with kidney disease. Dose adjustment of Fenceta SP 100mg/325mg/15mg Tablet may be needed. Please consult your doctor.
Use of Fenceta SP 100mg/325mg/15mg Tablet is not recommended in patients with severe kidney disease.
Fenceta SP 100mg/325mg/15mg Tablet should be used with caution in patients with liver disease. Dose adjustment of Fenceta SP 100mg/325mg/15mg Tablet may be needed. Please consult your doctor.
However, the use of Fenceta SP 100mg/325mg/15mg Tablet is not recommended in patients with severe liver disease and active liver disease.
User Submitted Feedback For Fenceta SP 100mg/325mg/15mg Tablet
What are you using Fenceta SP Tablet for?
Survey Participants: 2
“The following are the results of on-going survey on 1mg.com for Fenceta SP 100mg/325mg/15mg Tablet. These results only indicate the perceptions of the website users. Please base your medical decisions only on the advice of a doctor or a registered medical professional.”
Frequently asked questions about Fenceta SP Tablet
Fenceta sp is a combination of three medicines: Aceclofenac, Paracetamol, and Serratiopeptidase. This medication helps in relieving pain and inflammation. It works by lowering the levels of chemical substances in the body that causes pain and inflammation.
Q. Is it safe to use Fenceta sp?
Yes, Fenceta sp is safe to use in most of the patients, however, in some patients, it may cause common unwanted side effects like nausea, vomiting, stomach pain, heartburn and diarrhea. Inform your doctor as soon as possible if you experience any persistent problem due to the medication.
Q. Can I stop taking Fenceta sp when my pain is relieved?
Fenceta sp is usually used for short-term and can be discontinued when your pain is relieved. However, Fenceta sp should be continued if you are advised by your physician to do so.
Q. Can the use of Fenceta sp cause nausea and vomiting?
Yes, the use of Fenceta sp can cause nausea and vomiting. In case, you experience nausea while taking this medicine, take it with milk, food or with antacids. Avoid taking fatty or fried foods. If you start to experience vomiting, drink plenty of water or other fluids. Try small frequent sips of the liquid. Talk to your doctor if you have persistent vomiting and signs of dehydration like dark colored and strong-smelling urine and a low frequency of urination. Do not take any other medicines without speaking to a doctor.
Q. Can the use of Fenceta sp cause dizziness?
Yes, the use of Fenceta sp can cause dizziness (feeling faint, weak, unsteady or lightheaded) in some patients. If you feel dizzy or lightheaded, stop what you are doing and sit or lie down for some time or until you feel better. Do not drive or use any machines.
Q. Are there any specific contraindications associated with the use of Fenceta sp?
The use of Fenceta sp is contraindicated in patients with known allergy to any of the component or excipients of this medicine or in patients with known allergy to other pain killers (NSAIDs). The use of this medicine should preferably be avoided in patients with a history of or active, recurrent stomach ulcer/bleeding and in patients with a history of heart failure, high blood pressure, and liver or kidney disease.
Q. Can I take Fenceta sp with vitamin B complex?
Yes, Fenceta sp can be taken with vitamin B-complex preparations. Fenceta sp helps to relieve pain and vitamin B-complex can help to corrects the vitamin deficiency that might be causing your symptoms.
Q. Can I take Fenceta sp for stomach pain?
No, Fenceta sp preferably should not be taken for stomach pain without consulting a physician. This drug can increase stomach acid secretion which may aggravate an unknown underlying condition.
Q. Can the use of Fenceta sp cause damage to kidneys?
Yes, the long-term use of Fenceta sp can cause damage to the kidneys. Normal kidneys produce a chemical called prostaglandins that protect the kidneys from damage. Use of pain-killers lower the levels of prostaglandins in the body leading to kidney damage on long-term use. Use of painkillers is not recommended in patients with underlying kidney disease.
Q. Can I take a higher dose of this medicine than recommended?
No, taking higher than the recommended dose of Fenceta sp can lead to increased chances of side effects. If you are experiencing increased severity of pain or the pain is not relieved by the recommended doses, please consult your doctor for re-evaluation.
Q. Does Fenceta sp expire?
Yes, Fenceta sp does expire. Please check the expiry date written on the pack of this medicine. Do not use Fenceta sp after the expiry date.
One of the following vendor pharmacies will deliver Fenceta SP 100mg/325mg/15mg Tablet: MLC, KHD, IPP, BRC, RPP, ADT, WPL, UMP, ZVP, PPR, PTP, SVS, DGN, NSL, ARD, SSI, PHC, LCC, DHP, NXG, VNS, MAK, XMX, BNT, BAP, JBT, HBV, MRS, ANT, PNT, TSS, EEC, EVP, DYL, SGH, OWN, KIS, DRA, MIP, ENP, DLY, TFP, STS, SDM, NVL, GLD, SBA, GPP, BNA, CMD, BHS, HAT, LHA, WSI, NEO, SBL, APS, AHP, AYU, TRP, BBS, AMR, CRN, OMV, SPF, PRL, SCH, FGH, SVH, BDI, MKT, ABP, SCP, VJS, HSP, VSL, MKS, BHA, BHM, TAT, NVY, RSS, RAC, AAR, UVD, PHN, HIP, MBP, NLG, PVP, AVS, AYN, BTM, WHP, OLT, BSN, ANP, SAA, DVH, CMC, HLT, 4IT, SMS, SIO, MPC, YMI, PSF, RVC, NTL, OHM, SSS, RGH, AGT, ZPR, DPP, ESY, PRN, BHP, AVL, HGI, PRC, NLP, SGC, JVN, PTI, SNG, IAD, AAY, BAL, RRP, RHL, GFL, CPK, HPP, NAS, LHP, KHH, NPH, IPL, UHP, AVB, GDA, DZY, 9MM, HWS, SMN, EQN, VOP, JJE, WHL, RSA, ANS, TNH, DFP, HPC, MDO, ALY, THP, QTM, PRT, WDE, QLF, OBS, SNH, VHP, SRG, GHR, JVO, MAM, BLS, RUS, DYG, DLP, SJP, NDP, OWP, SPD, BJP, BIO, DHR, KIM, RDR, AFT, SAF, JIV, KHC, 1MH, INC, USF, RPI, VRS, AMH, BGS, JSL, NNP, EAN, SHC, BLP, BNC, ATL, FIP, VSC, AXM, MAP, PMA, STA, VDH, UPA, EMB, PNQ, ASP, RHS, ALC, SBN, BBN, HMP, OIP, IMC, GLM, SWP, RWP, GMA, ATP, MDH, GEO, NTB, RHW, KLC, RTL, LMS, EPS, FRM, HSM, SHD, AYM, GPT, SLC, CLT, GBL, WAD, PLT, TOM, RDH, ZEL, DPL, HEX, HTS, DAO, HCP, JHC, SWA, BJR, GTC, KNH, PWN, MSD, HNP, SLN, VTR, HZF, BMJ, RKS, GGL, PEN, GNC, MAX, MJT, KMC, SDE, SHN, BLE